American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60H05) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 14 of 14 found      Go to page: 1

[1] Adam Osȩkowski. Maximal inequalities for continuous martingales and their differential subordinates. Proc. Amer. Math. Soc. 139 (2011) 721-734. MR 2736351.
Abstract, references, and article information   
View Article: PDF

[2] Jaya P. N. Bishwal. Maximum likelihood estimation in Skorohod stochastic differential equations. Proc. Amer. Math. Soc. 138 (2010) 1471-1478. MR 2578541.
Abstract, references, and article information   
View Article: PDF

[3] Mark C. Veraar. Randomized UMD Banach spaces and decoupling inequalities for stochastic integrals. Proc. Amer. Math. Soc. 135 (2007) 1477-1486. MR 2276657.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Anna Karczewska and Carlos Lizama. Regularity of solutions to stochastic Volterra equations with infinite delay. Proc. Amer. Math. Soc. 135 (2007) 531-540. MR 2255300.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Nicolae Dinculeanu and Oana Mocioalca. Summable processes versus semimartingales. Proc. Amer. Math. Soc. 132 (2004) 3089-3095. MR 2063131.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] William Hammack. Sharp maximal inequalities for stochastic integrals in which the integrator is a submartingale . Proc. Amer. Math. Soc. 124 (1996) 931-938. MR 1307522.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Jerzy Szulga. Some geometric properties of spaces associated with multiple stable integrals . Proc. Amer. Math. Soc. 120 (1994) 457-464. MR 1203992.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Bernd S. W. Schröder. On generalized maximal functions . Proc. Amer. Math. Soc. 118 (1993) 619-625. MR 1158009.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Chull Park and David Skoug. A note on Paley-Wiener-Zygmund stochastic integrals . Proc. Amer. Math. Soc. 103 (1988) 591-601. MR 943089.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] David Nualart and Marta Sanz. A singular stochastic integral equation . Proc. Amer. Math. Soc. 86 (1982) 139-142. MR 663883.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] T. F. Lin. Stochastic construction of new orthogonal polynomials . Proc. Amer. Math. Soc. 73 (1979) 365-370. MR 518522.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Joseph Kupka. The Carath\'eodory extension theorem for vector valued measures . Proc. Amer. Math. Soc. 72 (1978) 57-61. MR 0493327.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Hui Hsiung Kuo. On a conjecture of Gross . Proc. Amer. Math. Soc. 50 (1975) 379-382. MR 0370757.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] T. F. Lin. On infinite dimensional Ito's formula . Proc. Amer. Math. Soc. 49 (1975) 219-226. MR 0380984.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 14 of 14 found      Go to page: 1